# SDR 3CEY202002120001

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: General aviation
- Filed by: Central European Engine Services Sp. Z O.O., repair station 3CEY678Y
- Engine: Ge CF348E5
- Engine time: 23,369 hours, 18,000 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Out Of Position
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INDUCTION GVI ON FEB 11 2020, DURING PREPARATION FOR ON-WING INSTALLATION IT WAS FOUND THAT RH / LH YOKE ENGINE MOUNT FRONT FRAME AND RH / LH LINK ENGINE MOUNT HAVE BEEN SWAPPED - RH COMPONENTS WERE ON LH SIDE AND LH COMPONENTS WERE ON RH SIDE. ADDITIONALLY BOTH FASTENING BOLTS HAVE BEEN FIXED IN INCORRECT DIRECTION - WITH THEIR NUTS DIRECTED INWARDS INSTEAD OF OUTWARDS. THE ENGINE HAS BEEN SHIPPED OUT FOR MAINTENANCE WORKS PERFORMED IN US LOCATED REPAIR STATION IN JULY 2019 WITH THE MOUNTS INSTALLED IN CORRECT MANNER. AFTER COMPLETION OF THE MAINTENANCE IT HAS BEEN TESTED IN TEST BAD BELONGING TO THE STATION PERFORMING THE MAINTENANCE, WITH THE MOUNTS INSTALLED INCORRECTLY. IMMEDIATELY AFTER DISCOVERING THE SWAP THE AIR OPERATOR FOR WHICH THE ENGINE HAVE BEEN PREPARED WAS NOTIFIED, AND THE OPERATOR NOTIFIED THE ENGINE MANUFACTURER WITH THE REQUEST FOR FURTHER ACTION. ALL THE WORKS ON THE ENGINE WERE SUSPENDED. ENGINE MANUFACTURER DECISION WAS TO ALLOW THE ENGINE TO BE INSTALLED ON THE WING WITH MANDATORY REQUIREMENT FOR SUBTASK 72-00-00-760-033 ENGINE PRE-START DRY-MOTOR TEST TO BE DONE. CORRECT MOUNTS CONFIGURATION WAS RESTORED AND THE ENTRY INTO ENGINE DOCUMENTATION CARRY FORWARD SHEET MADE. LOCAL CAA WAS NOTIFIED. PLEASE FIND ATTACHED PICTURE OF THE INCORRECTLY INSTALLED MOUNTS.
